# SDR 96FDEA01358

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Part number: ARB0029509N
- Condition: Cracked
- Location: Ws 562
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5002, LT WING O/B FLAP I/B HINGE TENSION TIE SUPPORT STRAP CRACKED AT LOWER ATTACH BOLT HOLE AS SEEN FROM LWR EXTERNAL SURFACE STA XORS562, VERIFIED BY HFEC.
